# SDR 02FDEA00982

- Difficulty date: December 31, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 12,952 hours, 6,388 cycles
- Engine: Ge CF680
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, DESTINATION ICING CONDITIONS EXISTED.  NR 1 ENGINE NACELLE ANTI-ICE VALVE FAILED TO OPEN WHEN SELECTED.  RELEASED FOR SERVICE IAW MEL/CDL.  NR 1 ANTI-ICE INOPERATIVE ENGINE NACELLE.  VALVES SECURED OPEN.   REMOVED AND REPLACED NR 1 ENGINE NACELLE ANTI-ICE  VALVE. OPS CHECK'S OK PER M/M REF 30-21-11-4-01.
